Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Muscle Pain Due To Aids

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Trizivir (AZT/3TC/Abacavir)

...can cause a sometimes fatal lactic acidosis and liver disease as well as blood problems or muscle weakness. A doctor should be notified if an individual taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, and unusual tiredness. Some side effects may not be serious and may lessen or disappear with continued use of the medicine. Individuals...
Ask the Experts

DR. JAMES, PNEUMONIA+URI+MUSCLE PAIN, WHATS WRONG WITH ME?? HELP ME PLZ!!

Good morning Dr. Bob. I am so scared because withing the last 12 months i caught pneumonia and 6 months after i caught and upper respiratory infection and now im having shoulder pain. The strange thing is that i am a young adult. I got a negative...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hi,". . . excessively trimming nostril hair . . ."????? That's an extremely odd risk factor!!!!A negative FDA-approved HIV-antibody test taken outside the window period trumps "symptoms" each and every time. Yes, your result is WOO-HOO-able. My... Read more »

My Symptom-Oral sex-VVreast milk in mouth

Hi bob, I will donate but I have VISA ELECTRON Credit Card..plz guide me how to donate.1.A woman gave me blow job almost 5 times in 2 days..I had been feeling little pain on my penis after 2,3 blow jobs as it was frequent in just 2 days, I...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,1. "Due to symptoms and their timing I am almost convinced that I have got HIV; what is your opinion." Symptoms are notoriously unreliable Read more »

atripla and muscle pain

I have been on atripla (origially truvada and sustiva) for over 4 years after diagnosis of aids (101 t-cell vl 64057).For the last three months I have been having muscle pains and weakness in both upper arms, and now my lower right leg - front and...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...shows up on properly obtained blood tests. It is noteworthy that the pain seemed to improved when a dose missed. A trial on an HIV alternative regimen for a month or so (such as a boosted PI or raltegravir based regimen) might be worth... Read more »

Atripla/Severe Muscle Pain

I have been taking Atripla (switched from Sustiva/Combivir after 5 years) for about 4 months. HIV positive for 20+ years, and healthy-t-cells 700+, viral load neg.About 6-8 weeks ago, I began having moderate to severe upper back pain in shoulders...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...see what he or she thinks. It is important to remember that all nucleoside analogues may be associate with some issues with muscle pain or similar symptoms, although it is certainly less common with abacavir. Read more »
Articles
AIDSinfo

An Overview of Epzicom (Abacavir/3TC, Kivexa)

...weakness. A doctor should be notified if an individual taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, or unusual tiredness. Individuals... Read more »
AIDSinfo

An Overview of Truvada (Tenofovir/FTC)

...symptoms. A doctor should be notified if an individual taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, and unusual tiredness or weakness.... Read more »
Test Positive Aware Network

Isentress

...only one tablet per dose, and does not have to be taken with the dreaded Norvir, the way PIs are. The lack of long-term data is due to the relative newness of Isentress. Moreover, it is from a new drug class. Still, Isentress was on the market in... Read more »
AIDSinfo

An Overview of Rescriptor (Delavirdine)

...some unwanted effects. Serious side effects of this medicine include severe skin rash accompanied by blisters, fever, joint or muscle pain, redness and swelling of the eyes, sores in the mouth, and swelling; serious kidney problems; anemia; and... Read more »
Connect With Others

Please Help me I'm So scared!

Posted by kakaroto, 1 Reply
...negative 20th of June one-step is done negative as will 1st of July anther PCR is negative as will 2sd of July ELISA for HIV-hepatitis B&C all comes negative after 5 weeks from the exposure my Doctor said that I'm OK and what I've just... Read more »

Muscle Pain

Posted by Anonymous, 2 Replies
...I have been experiencing substantial muscle pain - legs, arms, chest, hips - whenever I move. Getting up from bed or a chair causes intense pain, rolling over in bed the same. Read more »

Someone Please hear my voice. I really scared

Posted by wangwang, 2 Replies
...I have searched all the archive in this site but unable to find any similar to my situation and that is why I am writing here. Recently I have a massage done Read more »

Still Worried!

Posted by Bob34, 4 Replies
...down with all the symptoms about 2 weeks after and I was sick for about two months. I had node swelling and pain. joint and muscle pain, floaters,nausea, sweating,really bad sore throat, and white toungue. I never had a fever. I took the test at... Read more »